# SDR USAA2009100892740

- Difficulty date: October 7, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 50,470 hours, 33,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK ON INTERCOSTAL WEB BETWEEN BS 294.5 TO BS 303.9, S16L.  REPLACED INTERCOSTAL WEB BETWEEN BS 294.5 TO BS 303.9, S16L IAW B737 SRM 51-10-15 & 51-10-02.
